Mathematische Annalen

, Volume 267, Issue 2, pp 213–238

Power series solutions of algebraic differential equations

Authors

  • J. Denef
    • Department of MathematicsUniversity of Leuven
    • Department of MathematicsPurdue University
  • L. Lipshitz
    • Department of MathematicsUniversity of Leuven
    • Department of MathematicsPurdue University
Article

DOI: 10.1007/BF01579200

Cite this article as:
Denef, J. & Lipshitz, L. Math. Ann. (1984) 267: 213. doi:10.1007/BF01579200
Download to read the full article text

Copyright information

© Springer-Verlag 1984